# SDR DHL2004752513

- Difficulty date: January 8, 2004
- Submitted: January 19, 2004
- Operation: Air carrier
- Aircraft: N752DH
- Make and model: Boeing 727223
- Aircraft serial: 22466
- Aircraft time: 56,020 hours, 29,065 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 65172769
- Condition: Damaged
- Location: Nr 5 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, NR 5 SLAT AT ACTUATOR ATTACH HAS INBOARD ATTACH FRAME CRACKED.  REMOVED AND REPLACED DAMAGED RIBS P/N 65-17276-9 PO 342198 AND 65-17276, PO 343446 IAW B-727 SRM 51-20-12 AND 51-30-2.
